# SDR CA981125061

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 710563D
- Condition: Broken
- Location: Elevator
- Part time: 302 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEW ELEVATOR DOWN SPRING INSTALLED IN ACCORDANCE WITH PIPER SB SB/1002.  SEVERAL MONTHS LATER ON A PRE-FLIGHT CHECK, IT WAS FOUND THERE WAS NO PRESSURE ON THE ELEVATOR.  FURTHER INSPECTION REVEALED A BROKEN ELEVATOR SPRING APPROXIMATELY .75  OF AN INCH FROM THE END.  NEW SPRING INSTALLED.
